MAUDE Adverse Event Report: CONVATEC INC FMS SIGNAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CONVATEC INC FMS SIGNAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.The lot number was not provided.Therefore, we are unable to determine the specific third party manufacturing site.Both potential manufacturing site numbers are listed.Should additional information become available a follow-up report will be submitted.Fda registration number : (b)(4).
 
Event or Problem Description
It was reported that "one of their patients had developed a full thickness ulcerated u-shape area at the 6-o clock site of the anus.The date of discovery was (b)(6) 2019 and the device had been in for three (3) weeks, but an exact date was not known".The indication for the device was "c-diff (clostridium difficile) ".The patient was in the intensive care unit.There was no treatment information provided to wound and "no procedures were necessary related to the injury".Additional information was provided informing that it is unknown if the patients¿ anus or surrounding skin was examined prior to product insertion or how often the site observed for any signs of tissue damage.The product was removed.The patient expired in the reporting facility, unrelated to the injury the official cause of death is "respiratory failure/ withdrawal of care".

Brand Name
FMS SIGNAL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
MDR Report Key8676621
Report Number1049092-2019-00200
Device Sequence Number19426186
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number418000
Device Catalogue Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1